# SDR AU000379

- Difficulty date: April 24, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Boeing 747438
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A14691
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AUS) DOOR 5R SLIDERAFT FAILED TO CORRECTLY INFLATE WHEN THE DOOR ONLYOPENED NINETY DEGREES. WHEN THE DOOR WAS MANUALLY OPENED THESLIDERAFT DEPLOYED CORRECTLY.
